# SDR SWAA2024021952860

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 68,509 hours, 40,520 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Out Of Adjust
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT I/B AFT SEAT TRACK FAILS ADJUSTMENT HOLE INSPECTION<[01] REMOVED AND REPLACED CAPT I/B AFT SEAT TRACK PER AMM 25-11-11
